# SDR 2000ZZZX139

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: 3038221
- Condition: Chafed
- Location: Igniter
- Part time: 1,930 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNITS EXCESSIVELY CHAFED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
